MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214010
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); No Code Available (3191)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain.Additional information received via ppf and medical records.In additional to what were previously alleged, ppf alleges pseudotumor, clunking sound, inflammation, dislocation and decreased range of motion.After review of medical records,patient was revised to address adverse reaction to metal debris.Operative notes indicated small spot of corrosion at the trunnion with no obvious trunnionosis.Stem added to the complaint for the alleged corrosion.Added medical history and patient's age.Doi: (b)(6) 2008; dor: (b)(6) 2017, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 1 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8887628
Report Number1818910-2019-100878
Device Sequence Number2863920
Product Code KWA
UDI-Device Identifier10603295001034
UDI-Public10603295001034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101214010
Device Lot NumberCX1HW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer11/29/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight70